# SDR SWAA2024021952547

- Difficulty date: February 14, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 68,063 hours, 40,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD NOSE GEAR INDICATED RED; UPPER NOSE GEAR INDICATED GREEN. AIRSPEED WAS 250K; LOWERED GEAR BELOW 230K.<[01] PERFORMED FIM 32-61013 NOSE DOWN DISAGREE; R&R NOSE GEAR DOWN SENSOR S835 PER AMM 32-61-51. SYSTEM OPS CHECK GOOD PER AMM 32-61-51  PERFORMED FIM 32-61013 NOSE DOWN DISAGREE; R&R NOSE GEAR DOWN SENSOR S853 PER AMM 32-61-51. SYSTEM OPS CHECK GOOD PER AMM 32-61-51
